Alert archive / Texas / Tornado Warnings in 2018
Tornado Warning 1, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 2, 2018, 10:54 PM CDT for Crockett County, Texas. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2018, 10:54 PM CDT (03:54 UTC)
- Expired
- May 2, 2018, 11:30 PM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Crockett County, TX
The radar
The San Angelo radar (KSJT), 139 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 10:56 PM CDT | TORNADO | 34 Ssw Ozona, TX | DELAYED REPORT. CORRECTION TO DAMAGE THAT OCCURRED ALONG THE CROCKETT COUNTY LINE. SHORT-LIVED TORNADO DAMAGED NEARBY POWER LINES ALONG THE SOUTH-CENTRAL CROCKETT COUNTY LINE WEDNESDAY NIGHT. |
| May 2, 10:56 PM CDT | TORNADO | 34 Ssw Ozona, TX | DELAYED REPORT. SHORT-LIVED TORNADO DAMAGED RVS AND NEARBY POWER LINES AS WELL AS UPROOTING A FEW MESQUITE TREES AT A HUNTING CAMP IN EXTREME SOUTH-CENTRAL CROCKETT COUNTY WEDNESDAY NIGHT. TORNADO DAMAGE PATH WAS ESTIMATED TO BE AROUND 30 YARDS WIDE AND 1 MILE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 4:41 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 3.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2008 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.8
The text
As transmitted.
187
WFUS54 KSJT 030354
TORSJT
TXC105-030430-
/O.NEW.KSJT.TO.W.0001.180503T0354Z-180503T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
1054 PM CDT WED MAY 2 2018
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
Southeastern Crockett County in west central Texas...
* Until 1130 PM CDT
* At 1053 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Pandale, or 27 miles west of Juno, moving
northeast at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Crockett County, including the following locations:
The Intersection Of Highway 163 And Ranch Road 1973.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3034 10161 3058 10115 3033 10102 3029 10115
3029 10158
TIME...MOT...LOC 0353Z 244DEG 23KT 3026 10156
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
SJH2 follow-up statements
431
WWUS54 KSJT 030410
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1110 PM CDT WED MAY 2 2018
TXC105-030430-
/O.CON.KSJT.TO.W.0001.000000T0000Z-180503T0430Z/
Crockett TX-
1110 PM CDT WED MAY 2 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
SOUTHEASTERN CROCKETT COUNTY...
At 1109 PM CDT, a severe thunderstorm capable of producing a tornado
was located 15 miles northeast of Pandale, or 20 miles northwest of
Juno, moving northeast at 25 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Crockett County, including the following locations: The
Intersection Of Highway 163 And Ranch Road 1973.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3039 10150 3058 10115 3033 10102 3029 10115
3029 10145
TIME...MOT...LOC 0409Z 239DEG 23KT 3035 10138
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
SJH990
WWUS54 KSJT 030429
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1129 PM CDT WED MAY 2 2018
TXC105-030438-
/O.EXP.KSJT.TO.W.0001.000000T0000Z-180503T0430Z/
Crockett TX-
1129 PM CDT WED MAY 2 2018
...THE TORNADO WARNING FOR SOUTHEASTERN CROCKETT COUNTY WILL EXPIRE
AT 1130 PM CDT...
The tornado threat has diminished and the Tornado Warning will be
allowed to expire. However, large hail and damaging winds remain
likely and a Severe Thunderstorm Warning remains in effect for the
area.
A severe thunderstorm watch remains in effect until 200 AM CDT for
west central Texas.
LAT...LON 3039 10150 3058 10115 3033 10102 3029 10115
3029 10145
TIME...MOT...LOC 0428Z 244DEG 23KT 3040 10126
$$
SJHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 2, 6:39 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 2, 6:39 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 639 PM CDT Wed May 2 2018 .AVIATION... /00Z TAFS/ Scattered thunderstorms have developed west of our area TAF locations this evening. Continued development is expected into the late evening hours. Will continue the TEMPO groups at area TAF sites for the evening hours, as most of the line of activity moves eastward during the overnight hours. While this initial line is expected to move east of most of our sites, additional development is expected overnight tonight, and TAFs may need to be updated for another round of thunderstorms across the area. Expect the activity to finally move east of most sites late in the day Thursday with improving conditions during the afternoon and evening tomorrow. 20 && .PREV DISCUSSION... /issued 253 PM CDT Wed May 2 2018/ SHORT TERM... (Tonight and Thursday) All eyes on the severe weather chances tonight across West Central Texas. Dryline making progress through the Permian Basin this afternoon and should continue east to near a Sweetwater to Sanderson line late this afternoon, and then begin a retreat back west this evening. Storms have started to develop north of Aspermont so far today and southwest of Ozona, but cap has held in between where convergence along the dryline is weaker. All indications are that as a shortwave rotates into the area from the southwest and brings cooler temperatures aloft, cap will weaken and storms will take off very quickly. Plenty of instability but flow is mostly unidirectional, so hail and high winds the main threat. After the storms develop late this afternoon/evening they should expand in coverage as they shift east across the Abilene and San Angelo areas and towards the remainder of West Central Texas late this evening and into the early morning hours. Have increase rain chances just a little for tonight and have maintained the mention of severe storms. Uncertainty about the overall development for Thursday, with much depending on just exactly the convection develops tonight and if/where any surface boundaries end up. Appears the dryline will surge east faster on Thursday, with storms along and head of the dryline developing by late morning and into the early afternoon hours. Hard to tell just how worked over the air mass may be after the convection tonight, so instability is a question. Best chance of severe likely from the Heartland east, where low level moisture will be maximized. LONG TERM... (Thursday night through Friday) By Thursday evening, the potent upper level low currently spinning over the Four Corners Region will eject out across the Central Plains. However, an elongated upper trough will remain draped across the southwestern CONUS keeping the area in southwesterly flow aloft. Multiple disturbances moving out of northern Mexico are forecast to traverse the forecast area Thursday night and into Friday afternoon. At the surface, a cold front will drop southward across the region and stall across the southern half of the area during the day. The combination of surface convergence along the front and favorable upper level dynamics will lead to scattered showers and thunderstorms developing Thursday night and continuing into Friday. Multiple rounds of moderate to heavy rainfall are possible especially along the I-10 corridor where the GFS generates greater than one inch of QPF. In addition, a few strong to marginally severe thunderstorms are possible on Friday generally across the southern half of the area where modest instability will be present. Otherwise, daytime highs will only be in the 70's owing to abundant cloud cover and precipitation. A few showers and thunderstorms will linger across the southeastern half of the area Friday night and into Saturday morning as the elongated upper trough moves over and to the east of the region. Dry and warmer conditions are then expected going into next week as upper level ridging builds back over the area. && .PRELIMINARY POINT TEMPS/POPS... Abilene 67 87 60 71 / 70 30 20 40 San Angelo 69 90 60 72 / 70 30 50 70 Junction 69 86 66 73 / 70 60 70 80 Brownwood 69 85 62 71 / 70 60 50 70 Sweetwater 65 87 58 72 / 60 10 20 30 Ozona 67 89 63 74 / 70 30 60 70 && .SJT WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 2, 2:44 PM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 244 PM CDT Wed May 2 2018 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-031945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 244 PM CDT Wed May 2 2018 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected to develop late this afternoon and this evening, becoming more widespread tonight. The main hazard will be very large hail, perhaps larger than golf ball size. Damaging winds, deadly lightning, and rainfall heavy enough to cause some flooding of city streets, low water crossings, and other low lying areas will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday On Thursday, thunderstorms will be possible, especially across the area southeast of a San Angelo to Brownwood line. In addition to the threat for dangerous lightning, a few storms may become strong and approach severe levels. Large hail and strong, gusty winds will be the main threats. Additional thunderstorms will be possible Thursday night and Friday into early Saturday, mainly south of Interstate 20. Heavy rainfall could occur during this time period, leading to a threat for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be requested for many areas tonight.
In the hours before
Special weather statement, May 2, 8:18 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service San Angelo TX
818 PM CDT WED MAY 2 2018
TXZ113-114-127-030215-
Shackelford TX-Jones TX-Taylor TX-
818 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JONES...NORTHWESTERN
SHACKELFORD AND NORTHEASTERN TAYLOR COUNTIES UNTIL 915 PM CDT...
At 817 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tye, or 7 miles northwest of Abilene, moving northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Hawley around 825 PM CDT.
Nugent around 840 PM CDT.
Lueders and Avoca around 850 PM CDT.
Other locations impacted by this storm include Funston, Impact,
Hodges, Big Country Baptist Assembly, Lake Fort Phantom Hill and The
Intersection Of Us-180 And Farm Road 600.
This includes Interstate 20 between Mile Markers 276 and 288.
A severe thunderstorm watch remains in effect until 200 AM CDT for
west central Texas.
LAT...LON 3296 9947 3252 9961 3240 9978 3249 9996
3296 9972
TIME...MOT...LOC 0117Z 210DEG 36KT 3252 9982
SNSpecial weather statement, May 2, 8:24 PM CDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service San Angelo TX 824 PM CDT WED MAY 2 2018 TXZ077-030215- Schleicher TX- 824 PM CDT WED MAY 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCHLEICHER COUNTY UNTIL 915 PM CDT... At 824 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Eldorado, moving northeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Eldorado around 850 PM CDT. Other locations impacted by this storm include The Intersection Of Ranch Road 1828 And Ranch Road 915 and Us-277 Near The Sutton- Schleicher County Line. A severe thunderstorm watch remains in effect until 200 AM CDT for west central Texas. LAT...LON 3108 10063 3098 10032 3071 10052 3071 10081 TIME...MOT...LOC 0124Z 207DEG 20KT 3076 10067 SJH
Local storm report, May 2, 8:45 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT WED MAY 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG HASKELL 33.16N 99.73W
05/02/2018 HASKELL TX FIRE DEPT/RESCUE
TRAVEL TRAILER BLOWN OVER...PART OF ROOF TORN OFF OF
HIGH SCHOOL...SEVERAL POWER POLES SNAPPED BETWEEN
HASKELL AND STAMFORD ALONG HIGHWAY 277
&&
EVENT NUMBER SJT1800011
SNSpecial weather statement, May 2, 9:46 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service San Angelo TX
946 PM CDT WED MAY 2 2018
TXZ049-030345-
Fisher TX-
946 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR FISHER COUNTY UNTIL 1045 PM
CDT...
At 946 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rotan, or 21 miles west of Hamlin, moving northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
This strong thunderstorm will be near...
Rotan and Roby around 950 PM CDT.
Hamlin around 1020 PM CDT.
Other locations impacted by this storm include Hitson, Busby,
Capitola and Us-180 Near The Fisher-Scurry County Line.
A severe thunderstorm watch remains in effect until 200 AM CDT for
west central Texas.
LAT...LON 3296 10014 3271 10014 3271 10015 3270 10014
3266 10014 3264 10015 3252 10065 3253 10066
3296 10066
TIME...MOT...LOC 0246Z 236DEG 33KT 3281 10049
SNSpecial weather statement, May 2, 10:11 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1011 PM CDT WED MAY 2 2018
TXZ049-098-113-030415-
Haskell TX-Fisher TX-Jones TX-
1011 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR HASKELL...NORTHERN JONES AND
NORTHEASTERN FISHER COUNTIES UNTIL 1115 PM CDT...
At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hamlin, moving northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This strong thunderstorm will be near...
Haskell, Stamford, Paint Creek and Lake Stamford Marina around
1100 PM CDT.
Irby around 1115 PM CDT.
Other locations impacted by this storm include Jud, The Intersection
Of Us-180 And Ranch Road 126, Us-380 Near The Haskell-
Stonewall County Line, Us-277 Near The Haskell-
Knox County Line and Tuxedo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
west central Texas.
LAT...LON 3296 9947 3296 9961 3290 9962 3268 10020
3296 10020 3296 9999 3339 9999 3340 9947
TIME...MOT...LOC 0310Z 240DEG 34KT 3285 10014
SNSpecial weather statement, May 2, 10:30 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1030 PM CDT WED MAY 2 2018
TXZ064-030415-
Sterling TX-
1030 PM CDT WED MAY 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STERLING COUNTY
UNTIL 1115 PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm near
Garden City, moving northeast at 50 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of northwestern
Sterling County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 200 AM CDT for
west central Texas.
LAT...LON 3209 10103 3208 10096 3188 10126 3195 10127
3208 10126
TIME...MOT...LOC 0329Z 218DEG 42KT 3191 10143
SNThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 48 min |
| May 2, 7:34 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford | 56 min |
| May 2, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 44 min |
| May 2, 7:55 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 50 min |
| May 2, 8:18 PM CDT | Special Weather Statement | SJT | Jones | 57 min |
| May 2, 8:24 PM CDT | Special Weather Statement | SJT | Schleicher | 51 min |
| May 2, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 46 min |
| May 2, 8:41 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 49 min |
| May 2, 8:51 PM CDT | Areal Flood Advisory | SJT | Shackelford, Throckmorton | 114 min |
| May 2, 9:20 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 40 min |
| May 2, 9:46 PM CDT | Special Weather Statement | SJT | Fisher | 59 min |
| May 2, 10:11 PM CDT | Special Weather Statement | SJT | Haskell | 64 min |
| May 2, 10:30 PM CDT | Special Weather Statement | SJT | Sterling | 45 min |
| May 2, 10:34 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 41 min |
| May 2, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Throckmorton | 67 min |
| May 2, 11:28 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 47 min |
| May 2, 11:43 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 45 min |
| May 3, 12:11 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 64 min |
| May 3, 12:33 AM CDT | Special Weather Statement | SJT | Nolan | 42 min |
| May 3, 12:53 AM CDT | Special Weather Statement | SJT | Irion | 52 min |
| May 3, 1:16 AM CDT | Special Weather Statement | SJT | Jones | 59 min |
| May 3, 1:18 AM CDT | Special Weather Statement | SJT | Schleicher | 57 min |
| May 3, 1:22 AM CDT | Special Weather Statement | SJT | Shackelford, Taylor | 53 min |
| May 3, 1:25 AM CDT | Special Weather Statement | SJT | Sutton | 65 min |
| May 3, 1:27 AM CDT | Special Weather Statement | SJT | Tom Green | 63 min |
| May 3, 1:49 AM CDT | Areal Flood Advisory | SJT | Taylor | 56 min |
| May 3, 2:15 AM CDT | Special Weather Statement | SJT | Shackelford | 45 min |
| May 3, 2:16 AM CDT | Special Weather Statement | SJT | Shackelford | 44 min |
| May 3, 4:36 AM CDT | Special Weather Statement | SJT | Irion | 39 min |
| May 3, 5:19 AM CDT | Special Weather Statement | SJT | Nolan | 41 min |
| May 3, 5:22 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Tom Green | 23 min |
| May 3, 5:46 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels | 29 min |
| May 3, 6:03 AM CDT | Special Weather Statement | SJT | Schleicher, Tom Green | 57 min |
| May 3, 6:11 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 49 min |
| May 3, 6:43 AM CDT | Special Weather Statement | SJT | Runnels | 47 min |
| May 3, 6:57 AM CDT | Special Weather Statement | SJT | Schleicher | 48 min |
| May 3, 6:58 AM CDT | Special Weather Statement | SJT | Shackelford | 47 min |
| May 3, 7:17 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 43 min |
| May 3, 7:18 AM CDT | Special Weather Statement | SJT | Coleman | 42 min |
| May 3, 7:34 AM CDT | Special Weather Statement | SJT | Concho | 41 min |
| May 3, 7:52 AM CDT | Special Weather Statement | SJT | Menard, Sutton | 38 min |
| May 3, 8:03 AM CDT | Special Weather Statement | SJT | Brown, Coleman | 42 min |
| May 3, 8:17 AM CDT | Special Weather Statement | SJT | McCulloch | 43 min |
| May 3, 8:24 AM CDT | Special Weather Statement | SJT | Brown | 51 min |
| May 3, 8:31 AM CDT | Severe Thunderstorm Warning | SJT | Brown | 59 min |
| May 3, 8:50 AM CDT | Areal Flood Advisory | SJT | Brown | 115 min |
| May 3, 9:10 AM CDT | Special Weather Statement | SJT | McCulloch, San Saba | 50 min |
Nearby
Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.